MathSciNet Relay Station
MathSciNet bibliographic data
MR1207544 11P83 (11B65 11F33)
Garvan, Frank G. Some congruences for partitions that are $p$-cores. Proc. London Math. Soc. (3) 66 (1993), no. 3, 449–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement